# SDR DALA2025111908467

- Difficulty date: November 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT (LH LWR SILL DOOR AREA) BTW BS 700 TO BS 720 WAS ACCOMPLISHED, AREA IS OUT OF LIMITS.    CORROSION LEVEL 2, FLOOR SUPPORT (LH LWR SILL DOOR AREA) BTW BS 700 TO BS 720 WAS REPLACED PER DWG 143N5410 REV.A, PER B757-200 SRM 51-00-05-0G, PER BAC5300-2 REV K, BAC 5602 REV: (AH) AND PER B757-200 SRM 51- 40-02-0G. (1308988)
